MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLES 31G X 8MM

HTL-STREFA S.A. DROPLET PEN NEEDLES 31G X 8MM
Model Number 31G X 8 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
User has been injecting insulin for over 20 years but is new to the droplet brand.User claims that every needle she used would bend during her injection, so that each patient end of the needle was bent over when she removed the needle.She claims that 4 needles broke off of the pen needle base and got stuck in her stomach after injection.She did not seek medical attention.She was able to remove them by cutting a small slit into the injection site to retrieve the needle.Patient has used different brand needles before and has not had any problems.

Brand Name
DROPLET PEN NEEDLES 31G X 8MM
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key15988466
Report Number9613304-2022-00010
Device Sequence Number5950248
Product Code FMI
UDI-Device Identifier05907996093052
UDI-Public(01)05907996093052(17)260901(10)B46ZE6
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2026
Device Model Number31G X 8 MM
Device Catalogue Number8309
Device Lot NumberB46ZE6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale